Volgen
Rene van den Brink
Titel
Geciteerd door
Geciteerd door
Jaar
Games with permission structures: the conjunctive approach
RP Gilles, G Owen, R van den Brink
International Journal of Game Theory 20 (3), 277-293, 1992
3151992
Null or nullifying players: the difference between the Shapley value and equal division solutions
R van den Brink
Journal of Economic Theory 136 (1), 767-775, 2007
1932007
An axiomatization of the Shapley value using a fairness property
R van den Brink
International Journal of Game Theory 30, 309-319, 2002
1892002
An axiomatization of the Shapley value using a fairness property
R van den Brink
International Journal of Game Theory 30, 309-319, 2002
1892002
Axiomatizations of the conjunctive permission value for games with permission structures
R van den Brink, RP Gilles
Games and Economic Behavior 12 (1), 113-126, 1996
1581996
An axiomatization of the disjunctive permission value for games with a permission structure
R Van Den Brink
International Journal of Game Theory 26 (1), 27-43, 1997
1471997
Cooperative games on antimatroids
E Algaba, JM Bilbao, R Van den Brink, A Jiménez-Losada
Discrete Mathematics 282 (1-3), 1-15, 2004
1412004
Cooperative games on antimatroids
E Algaba, JM Bilbao, R Van den Brink, A Jiménez-Losada
Discrete Mathematics 282 (1-3), 1-15, 2004
1412004
Reconciling marginalism with egalitarianism: consistency, monotonicity, and implementation of egalitarian Shapley values
R van den Brink, Y Funaki, Y Ju
Social Choice and Welfare 40, 693-714, 2013
1322013
Measuring domination in directed networks
R Van Den Brink, RP Gilles
Social networks 22 (2), 141-157, 2000
1312000
Axiomatizations of a class of equal surplus sharing solutions for TU-games
R Van Den Brink, Y Funaki
Theory and Decision 67, 303-340, 2009
1112009
Axiomatizations of the normalized Banzhaf value and the Shapley value
R Van den Brink, G Van der Laan
Social Choice and Welfare 15, 567-582, 1998
1021998
Axiomatizations of the normalized Banzhaf value and the Shapley value
R Van den Brink, G Van der Laan
Social Choice and Welfare 15, 567-582, 1998
1021998
Component efficient solutions in line-graph games with applications
R van den Brink, G van der Laan, V Vasil’ev
Economic Theory 33, 349-364, 2007
942007
Axiomatizations of the Shapley value for cooperative games on antimatroids
E Algaba, JM Bilbao, R van den Brink, A Jiménez-Losada
Mathematical Methods of Operations Research 57 (1), 49-65, 2003
792003
Axiomatizations of the Shapley value for cooperative games on antimatroids
E Algaba, JM Bilbao, R van den Brink, A Jiménez-Losada
Mathematical Methods of Operations Research 57 (1), 49-65, 2003
792003
Fair agreements for sharing international rivers with multiple springs and externalities
R van den Brink, G van der Laan, N Moes
Journal of Environmental Economics and Management 63 (3), 388-403, 2012
772012
Harsanyi power solutions for graph-restricted games
R van den Brink, G van der Laan, V Pruzhansky
International journal of game theory 40, 87-110, 2011
572011
Digraph competitions and cooperative games
R van Den Brink, P Borm
Theory and Decision 53, 327-342, 2002
55*2002
Consistency, population solidarity, and egalitarian solutions for TU-games
R van den Brink, Y Chun, Y Funaki, B Park
Theory and Decision 81, 427-447, 2016
472016
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20